# SDR UPS99830553

- Difficulty date: July 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N801UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46101
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 1766
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, APB FLOORBOARD SUPPORT ANGLE CRACKED AND EXFOLIATED AT LBL 7.  BLENDED SUPPORT ANGLE IAW DC8 SRM 51-1-8.  FOUND OUT OF LIMITS IAW DC 8 SRM 53-2-0.  FABBED NEW ANGLE IAW DRW NR 5753522.  REMOVED PULLEY BRACKET ASSY AT STA 1766 SYS LTSD.  REMOVED PULLEY BRACKET ASSY RUDDER SYS LTSD STA 1766.  INSTALLED PULLEY AND BRACKET ASSY AT STA 1766 IAW DC8 MM 27-30-00 & 27-20-00.
